We don’t care how we get it, we just want it. Nay, need it. The pain is just too intense. The infection is quickly spreading. The cough is keeping you up at night and the stuffiness makes breathing an absolute chore. Yet, the minute we get that plastic bottle with the child-proof cap, we pop it open and take the recommended dosage. We don’t even think of how it got there, and more importantly, whether it’s correct.
This Was Khaliah Shaw Then
Prescription medicines can be a godsend, especially when the condition calls for them. But one young woman recently learned that not all pharmacies are on the ball when it comes to accurately mixing up the medicine. In her case, a bad batch of depression drugs led to one of the most unusual and horrifying consequences ever.
And This Is Her Now
All Khaliah Shaw wanted was some relief from the sadness she was experiencing. Her physician prescribed an anti-seizure medication known as Lamitcal. In the right dosage, it helps depression. In the wrong amounts, however, it triggered something called Steven Johnson Syndrome. It’s rare and very serious skin disorder which causes the skin to blister and “burn” from the inside. Before she knew it, Shaw was in the hospital, her skin “melting” off.
It’s Been Quite An Intense Medical Journey
OMG! What Happened Next? Continue On To Find Out